Communications in Mathematical Sciences

Volume 1 (2003)

Number 3

Three-factor interest rate models

Pages: 557 – 573

DOI: http://dx.doi.org/10.4310/CMS.2003.v1.n3.a8

Author

You-Lan Zhu

Abstract

A three-factor interest rate model defined on a finite domain has been provided. All the functions in the model can be obtained from the real markets. It has been proven that a final-value problem of the corresponding partial differential equation on a finite domain has a unique solution. Because the formulation of the problem is on a finite domain and correct, it is not difficult to design efficient numerical methods for the problem. Therefore interest rate derivatives can be evaluated without any difficulty and the results can readily be used in practice.

Full Text (PDF format)